Purbac Ds And Tribuss Causing Sleepiness

2 Replies Updated



Conversation Starter

Doreen Says:


I have started taking Purbac DS and Tribuss 5 days ago and I sleep day and night. I'm worried. Please help.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Drowsiness and somnolence can be normal side effects of this medication, according to the NIH, you may also experience nausea, dizziness, headache, stomach pain, and diarrhea.

However, side effects tend to improve, once your body gets used to the medications you are taking, though that may take 4 to 5 weeks.

How are you feeling, now? Has there been any change?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
dk Says:
via mobile

Thank you so much that was helpful, my doctor stopped me from taking purbac and tribuss for now.it was affecting my liver and they are trying to normalise it

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Effexor and sleepiness
I am on 150 mg, I have been taking it in the morning as my dr said to, but I can't focus in the mornings at all, I f... 13 replies
contrave and sleepiness
I started contrave 4 days ago, today being my 5th dose. every day, i take the pill about 8am and by 9:30-10am I am so sl... 78 replies
Effexor and Depression/sleepiness
I am currently on 75mg of effexor, it's been about 2 weeks. I was on 37.5 mg before that for about 2 weeks also for ... 3 replies
Can my meds be causing Amensia and ADHD?
I take Lyrica, Tramadol, Effexor, Vyvanse, Valium (I have been on this medication for the past forty years because I hav... 4 replies
is my methocarbmol and other meds causing my depression
Im on a pain pump with Hydromorphone. I also take and Gabapentin and tramadol and recently my doc put me on methocarbamo... 6 replies
Candesartan causing weight gain and bloating
Hi. I have been on 4 mg of Candesartan for 2 weeks. I had to stop Amlopidine because of shortness of breath. I have had ... 1 reply
pne disprin and tribuss or something for dizzines
I was put on tribuss in june 2016 didnt experience any problem until septemberthis year.as from the 25 october it made m...
Bentyl. Causing nausea and nervousness in system.
Are the side affects causing these systems. I have no abdominal pain just nervousness throughout digestive tract and nau... 3 replies
Eliquis causing weight gain and tiredness?
Hi, my name is Laura and I just started taking eliquis about 2 1/2 months ago and I have gained 21 pounds which is highl... 50 replies
Is adderall causing mouth and stomach symptoms?
I am: female, age 30, 'overweight', tobacco smoker, and have been taking 30mg amphetamine salts twice a day for ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 January 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA